# SDR 95ZZZX6436

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492C
- Make and model: Propjt 200A
- Aircraft serial: 256
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Wheel Bail Cable
- Part number: D61C065AR
- Condition: Attach Incorrect
- Location: Rt Well Inb Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR, INBOARD DOOR WHEEL BAIL CABLE ATTACH POINT INSTALLED IN THE WRONG POSITION.  ATTACH POINT WAS LOCATED ON THE TOP OF THE BAIL APPROXIMATELY 2 INCHES FORWARD OF THE AFT CORNER.  PROPER POSITION SHOULD BE APPROXMATELY AT THE AFT CORNER.
